# SDR EE4Y2024091620895

- Difficulty date: September 16, 2024
- Submitted: September 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT WORK CARD 53-260-003, UPPER FUSELAGE AFT PASSENGER/CREW DOOR FR 68RH SIDE DOOR STOP FITTING HOLES AT STOP FITTING # 6 INBOARD LOWER HOLE WITH CRACK WAS FOUND.PERMANENT REPAIR AT FR68 RHS STOP FITTING # 6 (FREEZE PLUG AND OVERSIZE BOLT INSTALLATION) IAW SRM 53-41-12-300-010, THIS REPAIR WAS DOCUMENTED UNDER OB A1P187
